Q. Please help me understand the reason for my symptoms.

Answered by
Dr. Ashok Kumar Choudhary
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 17, 2016

Hi doctor,

I have the following problems in my daily life. Social phobia, inferiority complex, lack of concentration and fear of everything. I am not interested to do anything. I am leading a sedentary lifestyle. I also masturbate a lot. I am thinking consistently about my future and living without happiness. I am also suffering from hypertension and palpitations. Please help.

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Dr. Ashok Kumar Choudhary

Andrology Geriatrics Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
#

Hi,

Welcome to icliniq.com.

  • First of all, inferiority complex, social phobia, poor concentration and fear of everything can be a manifestation of depression or anxiety disorders.
  • Having said this, we need to understand that the same symptoms can be present in abnormal thyroid function. The presence of hypertension and palpitations are another factor, which points that, we need to rule out thyroid problem.
  • I mean to say that please get T3, T4 and TSH (thyroid-stimulating hormone) from nearby laboratory as this could be the only thing as a possible root cause of your problem.
  • In addition, we also need to evaluate the renal function. For doing the same please get blood urea and serum creatinine test from the medical laboratory. Once the two tests done, revert back to me with the details of the report.

For further information consult a psychologist counsellor online --> https://www.icliniq.com/ask-a-doctor-online/psychologist-counsellor


Was this answer helpful?

 | 

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Taking 5mg lorazapam for anxiety disorder gives poor response. Is it safe to take one more tablet?

Query: Dear Doctor, I have panic/anxiety disorder and was prescribed with 5mg lorazepam. I took one tablet at 8 PM but still l would wake up anxious in the morning. Is it safe to take one more tablet?  Read Full »

My anxiety disorder relapsed after I drank beer. What should I do?

Query: Hello doctor, I have anxiety and panic since five years. My GP had given Nexito forte and Veniz XR 37.5. And, I felt better and asked him to reduce the dosage two years ago. He stopped both and gave Nextio plus from then till date. I felt better. I did not smoke or drink while on treatment. 10 days ...  Read Full »

Will increased TSH level harm the baby's brain growth?

Query: Hi doctor, I am 26 years old. My height is 5'1" and weight is 52.4. I am 20 weeks pregnant now. I underwent a surgery for complete thyroidectomy and I am taking Thyroxin 100 mcg regularly. In my first trimester, the TSH level was 0.31 and the doctor advised me to continue the same dosage of medici...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychologist Counsellor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.